# SDR A6WA201040338

- Difficulty date: April 29, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 15,609 hours, 14,600 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Clutch
- Condition: Lack Of Lube
- Location: Elevator Servo
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING FLT PITCH FLIGHT CONTROLS FELT UNUSUALLY HEAVY REGARDLESS OF FLAP POS OCCURS ON GROUND ALSO.  C/W LUBE OF ELEVATOR SERVO CLUTCH IAW AMM TASK 12-20-22-640-802 IAW SL.  OPS CK GOOD.
